Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 50, NWS Mobile, AL

November 2, 2013

NWS Mobile, AL issued this small craft advisory at Nov 2, 2013, 4:39 AM CDT. It took effect at Nov 2, 2013, 7:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2013, 4:39 AM CDT (09:39 UTC)
In effect from
Nov 2, 2013, 7:00 PM CDT
Expired
Nov 3, 2013, 9:42 AM CST
In force
16 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WHUS74 KMOB 020939
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
439 AM CDT SAT NOV 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM CDT THIS EVENING TO
3 PM CST SUNDAY...

.A LARGE AREA OF HIGH PRESSURE EXPANDS AND BUILDS ACROSS THE
MISSISSIPPI VALLEY THIS WEEKEND. LATEST FORECASTS CALL FOR AN
INCREASE IN OFFSHORE FLOW ALONG WITH FREQUENT GUSTS THAT MEET SMALL
CRAFT ADVISORY BY THIS EVENING...CONTINUING INTO MID AFTERNOON
SUNDAY. THE HIGH WILL CONTINUE EAST AND BUILD FURTHER OVER THE MID
ATLANTIC MONDAY AND TUESDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE
EXTENDED TO COVER THE FIRST HALF OF NEXT WEEK ON LATER FORECASTS...DUE
TO THE SETUP OF STRONG EASTERLY WINDS THEN.

GMZ630>635-650-655-670-675-021700-
/O.NEW.KMOB.SC.Y.0050.131103T0000Z-131103T2100Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
439 AM CDT SAT NOV 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM CDT THIS EVENING TO
3 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM CDT THIS EVENING TO 3 PM
CST SUNDAY. 


* WINDS: NORTH TO NORTHEAST 18 TO 22 KNOTS WITH FREQUENT GUSTS AROUND
  25 KNOTS. 

* SEAS: 3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE. BAYS
  AND COASTAL WATERWAYS CHOPPY TO ROUGH. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
376 
WHUS74 KMOB 021848
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
148 PM CDT SAT NOV 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM CDT THIS EVENING TO
3 PM CST SUNDAY...

.A LARGE AREA OF HIGH PRESSURE BUILDING ACROSS THE MISSISSIPPI VALLEY
AND INTO THE NORTHERN GULF OF MEXICO WILL RESULT IN INCREASING
OFFSHORE FLOW THIS EVENING THROUGH SUNDAY.

GMZ630>635-650-655-670-675-030300-
/O.CON.KMOB.SC.Y.0050.131103T0000Z-131103T2100Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
148 PM CDT SAT NOV 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM CDT THIS
EVENING TO 3 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM CDT THIS
EVENING TO 3 PM CST SUNDAY. 

* WINDS: NORTH TO NORTHEAST WINDS INCREASING TO AROUND 20 KNOTS WITH
  FREQUENT GUSTS AROUND 25 KNOTS.

* SEAS: 3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE. 
  BAYS AND COASTAL WATERWAYS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
317 
WHUS74 KMOB 030224
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
924 PM CDT SAT NOV 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY...

.A LARGE AREA OF HIGH PRESSURE BUILDING ACROSS THE MISSISSIPPI VALLEY
AND INTO THE NORTHERN GULF OF MEXICO WILL RESULT IN AN INCREASING
OFFSHORE FLOW THROUGH SUNDAY.

GMZ630>635-650-655-670-675-031100-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-131103T2100Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
924 PM CDT SAT NOV 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. 

* WINDS: NORTH TO NORTHEAST WINDS INCREASING TO AROUND 20 KNOTS 
  WITH FREQUENT GUSTS AROUND 25 KNOTS. 

* SEAS: 3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE. 
  BAYS AND COASTAL WATERWAYS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
229 
WHUS74 KMOB 031226
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
626 AM CST SUN NOV 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY...

.A LARGE AREA OF HIGH PRESSURE BUILDING ACROSS THE MISSISSIPPI
VALLEY AND INTO THE NORTHERN GULF OF MEXICO WILL RESULT IN A MODERATE
TO STRONG OFFSHORE FLOW TODAY.

GMZ630>635-650-655-670-675-032100-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-131103T2100Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
626 AM CST SUN NOV 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH FREQUENT
  GUSTS AROUND 25 KNOTS.

* SEAS: 3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE. 
  BAYS AND COASTAL WATERWAYS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
073 
WHUS74 KMOB 031542
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
942 AM CST SUN NOV 3 2013

GMZ630>635-650-655-670-675-031645-
/O.CAN.KMOB.SC.Y.0050.000000T0000Z-131103T2100Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
942 AM CST SUN NOV 3 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY THAT WAS IN EFFECT FOR THE BAYS...COASTAL
WATERWAYS...AND OFFSHORE WATERS.

NORTHEASTERLY WINDS HAVE SUBSIDED OVER THE MARINE WATERS THIS
MORNING. HIGH PRESSURE WILL SHIFT EASTWARD AND STRENGTHEN LATER
TONIGHT THROUGH EARLY IN THE WEEK. INCREASING EASTERLY WIND FLOW MAY
WARRANT THE ISSUANCE OF ADDITIONAL SMALL CRAFT ADVISORIES LATER
TONIGHT OR EARLY THIS WEEK. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 2, 4:35 AM CDT, 4 minutes earlier.

Area forecast discussion, Nov 2, 4:35 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION...CORRECTED WWA SECTION
NATIONAL WEATHER SERVICE MOBILE AL
435 AM CDT SAT NOV 2 2013

.SHORT TERM [TODAY AND TONIGHT]...UPPER AIR ANALYSIS THIS MORNING
SHOWS A SHARP MID LEVEL TROF AXIS PIVOTING EASTWARD ACROSS THE LOWER
MISSISSIPPI RIVER VALLEY. A VIGOROUS MID LEVEL IMPULSE AT THE BASE OF
THIS TROF WAS RESPONSIBLE FOR AN AREA OF MID TO HIGH LEVEL CLOUDS
THAT WERE TRACKING EASTWARD AT A FAIRLY FAST CLIP...AROUND 35 KNOTS
ACROSS LOUISIANA. CONSIDERING THIS...TRACKING TOOLS SUGGEST THESE
CLOUDS MOVING INTO THE WESTERN ZONES BEFORE DAYBREAK AND ACROSS THE
REMAINDER OF THE FORECAST AREA THIS MORNING. THEN SKIES CLEARING. NO
RAIN FORECAST WITH MORNING CLOUDINESS AS THE DEEP LAYER MOISTURE HAS
BEEN SCOURED OUT BY FRIDAY'S FRONTAL PASSAGE. RESULT IS PRECIPITABLE
WATER VALUES NOW AROUND A HALF INCH. THE MID LEVEL TROF MOVES ACROSS
THE SOUTHEAST BY THE CLOSE OF THE DAY AND OFF THE SOUTHEAST COAST
THROUGH THE NIGHT. THE PASSAGE OF THIS FEATURE SERVES TO REINFORCE
THE DRIER AIR AS HIGH PRESSURE BUILDS AND EXPANDS EASTWARD OUT OF
TEXAS...TO ACROSS THE MISSISSIPPI VALLEY/UPPER MID WEST. DAYTIME
HIGHS TODAY ARE FORECAST TO BE CLOSE TO SEASONAL NORMALS FOR THE
SECOND DAY OF NOVEMBER...WITH NUMBERS RANGING FROM THE MID/UPPER 70S
MOST AREAS.

CONSIDERING THE DRIER AIR WHILE UNDER CLEAR SKIES AND LIGHT WIND
PATTERN...NIGHTTIME LOWS ARE FORECAST TO DIP DOWN CLOSE TO 40 OVER
THE INTERIOR. LOWER 50S COASTAL ZONES. /10

[SUNDAY THROUGH MONDAY NIGHT]...AXIS OF MEDIUM AMPLITUDE UPPER RIDGE
OVER THE NATIONS MID-SECTION SUNDAY MORNING WILL SHIFT EAST OVER THE
EASTERN CONUS BY LATE SUNDAY NIGHT AND EVENTUALLY MOVE OVER THE FAR
WESTERN ATLANTIC BY LATE MONDAY AS A LARGE UPPER TROUGH DIGS OVER
THE WESTERN CONUS. A LARGE SURFACE HIGH PRESSURE AREA AND RIDGE
EXTENDING FROM THE NORTHERN GREAT LAKES REGION INTO EAST TEXAS WILL
MOVE EAST ON SUNDAY...WITH A STRONG RIDGE BECOMING ESTABLISHED ALONG
THE EASTERN U.S. COASTLINE INTO THE SOUTHEAST STATES ON MONDAY. A
LIGHT NORTH WIND FLOW SUNDAY MORNING WILL SHIFT TO AN EASTERLY
COMPONENT BY MONDAY MORNING AND INCREASE SLIGHTLY. CLOUDS WILL ALSO
INCREASE GRADUALLY MONDAY AND MONDAY NIGHT AS LOW LEVEL MOISTURE
RETURNS. IT WILL REMAIN DRY THROUGH THE REMAINDER OF THE SHORT
TERM...BUT A FEW SHOWERS MAY HIT THE EXTREME SOUTHERN PORTIONS OF
MOBILE AND BALDWIN COUNTIES LATE MONDAY NIGHT.

HIGH TEMPERATURES SUNDAY WILL RANGE FROM 68 TO 71 DEGREES. COOL
OVERNIGHT LOWS WILL OCCUR ONCE AGAIN SUNDAY NIGHT WITH LOWS RANGING
FROM 38 TO 45 DEGREES INLAND AREAS...45 TO 50 DEGREES ALONG THE
COASTAL SECTIONS...WITH LOWER 50S AT THE BEACHES. HIGHS ON MONDAY
WILL RETURN TO SLIGHTLY ABOVE NORMAL...AND RANGE FROM 71 TO 74
DEGREES. /22

&&

.LONG TERM [TUESDAY THROUGH SATURDAY]...UPPER LEVEL HIGH PRESSURE
OVER THE FAR WESTERN ATLANTIC JUST OFF THE FLORIDA COAST WILL
MIGRATE SOUTH BY LATE IN THE WEEK AS A LARGE UPPER TROUGH OVER THE
WESTERN CONUS MOVES OVER THE CENTRAL PLAINS MID WEEK...AND THEN OVER
THE NORTHEAST CONUS THURSDAY INTO FRIDAY MORNING. UPPER RIDGING WILL
THEN BECOME RE-ESTABLISHED OVER THE EASTERN CONUS LATE FRIDAY INTO
SATURDAY AS YET ANOTHER UPPER TROUGH SETTLES OVER THE WESTERN CONUS
IN THIS PROGRESSIVE PATTERN. AN EASTERLY WIND FLOW WILL PERSIST ON
TUESDAY AS THE AXIS OF THE STRONG SURFACE RIDGE REMAINS SITUATED
ACROSS THE REGION. THIS RIDGE IS FORECAST TO EVENTUALLY WEAKEN ON
WEDNESDAY SETTING UP A SOUTHERLY WIND FLOW AS A COLD FRONT EXITS THE
SOUTHERN PLAINS. THIS FRONT WILL APPROACH THE REGION BY LATE
WEDNESDAY NIGHT...AND RUSH THROUGH THE FORECAST AREA THURSDAY
MORNING. RETURNING MOISTURE AHEAD OF THE FRONT WILL BRING MOSTLY
CLOUDY TO CLOUDY SKIES TUESDAY THROUGH EARLY THURSDAY AFTERNOON...
ALONG WITH INCREASING RAIN CHANCES WEDNESDAY INTO THURSDAY. THE GFS
AND ECMWF MODELS ARE IN GOOD AGREEMENT WITH THIS. THE BEST CHANCE OF
RAIN (UP TO 50 PERCENT NOW) WILL OCCUR WEDNESDAY NIGHT AND THURSDAY
MORNING JUST AHEAD OF THE PASSING FRONT. THE FRONT WILL BE WELL
SOUTH OF THE AREA BY THURSDAY EVENING WITH SURFACE HIGH PRESSURE
BUILDING INTO THE REGION FROM THE NORTHWEST. THIS WILL SET UP
ANOTHER DRY PERIOD THROUGH FRIDAY NIGHT. THE GFS CURRENTLY HAS A
STRONG OVER-RUNNING EVENT SETTING UP FOR NEXT WEEKEND...WITH
WIDESPREAD RAIN POSSIBLE...BUT WILL THIS IS PUSHING THE ENVELOPE
THIS FAR OUT SO JUST INTRODUCED SLIGHT CHANCE OF RAIN FOR NOW.

ABOVE NORMAL TEMPERATURES EXPECTED TUESDAY AND WEDNESDAY AHEAD OF
THE COLD FRONT...WITH A RETURN TO NEAR NORMAL TEMPS THURSDAY NIGHT
AND FRIDAY IN THE WAKE OF THE FRONT. /22

&&

.AVIATION [02.12Z KMOB/KBFM/KPNS TAF ISSUANCE]...WATCHING AN AREA OF
MID TO HIGH LEVEL CLOUDS MOVING QUICKLY EASTWARD OVER LOUISIANA THIS
MORNING...MOVING ACROSS THE TERMINALS THROUGH AROUND 16Z THIS
MORNING. BASES GENERALLY ABOVE 5 KFT. CLOUDS LOOK TO MOVE EAST OUT
OF ALL AREAS BY LATE MORNING. NORTHWEST WIND FORECAST TO INCREASE BY
MID MORNING WITH OCCASIONAL GUSTS BETWEEN 15 AND 20 KNOTS AT TIMES
THROUGH LATE AFTERNOON. CLEAR SKIES TONIGHT WITH NORTHERLY FLOW 7 TO
10 KNOTS. /10

&&

.MARINE...A LARGE AREA OF HIGH PRESSURE EXPANDS AND BUILDS ACROSS THE
MISSISSIPPI VALLEY THIS WEEKEND. A MODERATE TO STRONG NORTH TO
NORTHEAST FLOW IS FORECAST IN THE NEAR TERM ALONG WITH MODERATE SEAS.
LATEST GRIDDED FORECASTS OF WIND SPEEDS AND GUSTS SUGGEST ISSUANCE
OF SMALL CRAFT ADVISORIES WILL BE REQUIRED FOR TONIGHT AND CONTINUING
INTO SUNDAY AFTERNOON. THE HIGH CONTINUES EAST AND BUILDS FURTHER
OVER THE EASTERN US BY MONDAY. THE GLOBAL GUIDANCE IS IN GOOD
AGREEMENT ON SHOWING THE STRENGTH OF THIS HIGH BUILDING TO AROUND
1038 MB AT ITS CENTER ON MONDAY AND REMAINING WELL ABOVE 1030 MB ON
TUESDAY. SOUTHWEST OF THIS STRONG HIGH...A PERSISTENT...STRONG
EASTERLY FETCH SUPPORTS HIGHER SEA STATES MONDAY AND TUESDAY. THIS
LEADS TO HAZARDOUS CONDITIONS FOR SMALLER MARINE CRAFT. SMALL CRAFT
ADVISORIES WILL LIKELY BE EXPANDED IN TIME. A REDUCTION IN SOUTHEAST
FLOW IS FORECAST BY WEDNESDAY AS THE HIGH BEGINS TO BREAK DOWN WITH A
COLD FRONT APPROACHING THE LOWER MISSISSIPPI VALLEY. A SLIGHT CHANCE
OF SHOWERS FORECAST IN THE EASTERLY FLOW NEXT WEEK. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  46  69  47  73 /  00  00  00  00  10
PENSACOLA   78  50  71  51  73 /  00  00  00  00  10
DESTIN      77  53  70  52  72 /  00  00  00  00  10
EVERGREEN   75  40  69  40  73 /  00  00  00  00  05
WAYNESBORO  73  40  68  38  73 /  00  00  00  00  05
CAMDEN      74  41  67  40  72 /  00  00  00  00  05
CRESTVIEW   80  41  71  43  73 /  00  00  00  00  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 AM SATURDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL 7 AM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM SATURDAY TO 3 PM SUNDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Nov 1, 10:43 AM CDT, 17 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1043 AM CDT FRI NOV 1 2013

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-021545-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
1043 AM CDT FRI NOV 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-021545-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1043 AM CDT FRI NOV 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE MARINE AREA DUE TO
MODERATE WEST TO NORTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH PRESSURE WILL EXPAND EASTWARD ACROSS THE CENTRAL GULF COAST
OVER THE WEEKEND...BRINGING A MODERATE TO STRONG NORTH TO NORTHEAST
FLOW. THE AXIS OF THE HIGH MOVES INTO THE MID ATLANTIC AND SOUTHEAST
MONDAY AND TUESDAY AND BUILDS FURTHER. SOUTHWEST OF THE BUILDING
RIDGE...A MODERATE TO STRONG EASTERLY FLOW IS FORECAST EARLY NEXT
WEEK WITH A SUBSEQUENT BUILD IN SEAS TO A RANGE OF 5 TO 8 FEET.

ALZ063-064-FLZ002-004-006-021545-
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1043 AM CDT FRI NOV 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE RISK OF DANGEROUS RIP CURRENTS REMAINS ELEVATED ALONG AREA
BEACHES THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.